# SDR N6WA2025071001

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Part number: S840113047
- Condition: Corroded
- Location: Zone 600 Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON PCU LINK HAVE CORROSION ON THE INSIDE DIAMETER.  REMOVED AND REPLACED AILERON BUSHINGS AND HARDWARE IAW CRJ AMM 27-14-15.
